American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] R. B. Sher. Tame polyhedra in wild cells and spheres . Proc. Amer. Math. Soc. 30 (1971) 169-174. MR 0281178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Charles L. Seebeck. Tame arcs on wild cells . Proc. Amer. Math. Soc. 29 (1971) 197-201. MR 0281177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] O. L. Costich, P. H. Doyle and D. E. Galewski. A characterisation of punctured open $3$-cells . Proc. Amer. Math. Soc. 28 (1971) 295-298. MR 0271919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David B. Gauld. The canonical Schoenflies theorem . Proc. Amer. Math. Soc. 27 (1971) 603-612. MR 0279786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. D. Loveland. A $2$-sphere of vetical order $5$ bounds a $3$-cell . Proc. Amer. Math. Soc. 26 (1970) 674-678. MR 0268871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Leonard R. Rubin. Recognizing certain factors of $E\sp{4}$ . Proc. Amer. Math. Soc. 26 (1970) 199-200. MR 0266180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. B. Sher. Determining the cellularity of a $i$-complex by properties of its arcs. . Proc. Amer. Math. Soc. 26 (1970) 491-498. MR 0270353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Carl D. Sikkema. A duality between spheres and spheres with arcs . Proc. Amer. Math. Soc. 25 (1970) 781-785. MR 0259877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D. A. Moran. Approximating residual sets by strongly residual sets . Proc. Amer. Math. Soc. 25 (1970) 752-754. MR 0263053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. W. Cannon and S. G. Wayment. An imbedding problem . Proc. Amer. Math. Soc. 25 (1970) 566-570. MR 0259875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] F. M. Lister. Tame boundary sets of crumpled cubes in $E\sp{3}$ . Proc. Amer. Math. Soc. 25 (1970) 377-378. MR 0257999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] David Gillman. A five sphere decomposition of $E\sp{2n-1}$ . Proc. Amer. Math. Soc. 24 (1970) 747-753. MR 0257998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. D. Loveland. Tameness implied by extending a homeomorphism to a point . Proc. Amer. Math. Soc. 23 (1969) 287-293. MR 0250282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert J. Daverman. A new proof for the Hosay-Lininger theorem about crumpled cubes . Proc. Amer. Math. Soc. 23 (1969) 52-54. MR 0246274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. L. Bryant. On embeddings of compacta in Euclidean space . Proc. Amer. Math. Soc. 23 (1969) 46-51. MR 0244973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] C. E. Burgess and J. W. Cannon. Tame subsets of spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 22 (1969) 395-401. MR 0242135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] W. T. Eaton. Taming a surface by piercing with disks . Proc. Amer. Math. Soc. 22 (1969) 724-727. MR 0246275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Francis D. Lonergan. A characterization of cellular arcs in euclidean $3$-space . Proc. Amer. Math. Soc. 21 (1969) 153-154. MR 0239579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Gerhard W. Knutson. A characterization of closed $3$-manifolds with spines containing no wild arcs . Proc. Amer. Math. Soc. 21 (1969) 310-314. MR 0236901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. L. Bryant and C. L. Seebeck. An equivalence theorem for embeddings of compact absolute neighborhood retracts . Proc. Amer. Math. Soc. 20 (1969) 256-258. MR 0244972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. C. Lacher. Cell-like spaces . Proc. Amer. Math. Soc. 20 (1969) 598-602. MR 0234437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joseph Zaks. On finite decompositions of $E\sp{2n-1}$ . Proc. Amer. Math. Soc. 20 (1969) 445-449. MR 0235543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Richard Gillette and James Van Buskirk. Monotone $n$-frames are tame . Proc. Amer. Math. Soc. 20 (1969) 381-382. MR 0235541.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ellard Nunnally. A factorization of stable homeomorphisms of $E\sp{n}$ . Proc. Amer. Math. Soc. 19 (1968) 387-389. MR 0226612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] R. B. Sher. A note on an example of Stallings . Proc. Amer. Math. Soc. 19 (1968) 619-620. MR 0225312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Lawrence O. Cannon. On a point-segment decomposition of $E\sp{3}$ defined by McAuley . Proc. Amer. Math. Soc. 19 (1968) 624-630. MR 0225303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] C. E. Burgess and L. D. Loveland. Sequentially $1-{\rm ULC}$ surfaces in $E\sp{3}$ . Proc. Amer. Math. Soc. 19 (1968) 653-659. MR 0227962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] L. D. Loveland. Sufficient conditions for a closed set to lie on the boundary of a $3$-cell . Proc. Amer. Math. Soc. 19 (1968) 649-652. MR 0227961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] P. H. Doyle. On monotone unions of manifolds . Proc. Amer. Math. Soc. 19 (1968) 854-856. MR 0229219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Samuel J. Lomonaco. Uncountably many mildly wild non-Wilder arcs . Proc. Amer. Math. Soc. 19 (1968) 895-898. MR 0226610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3